# SDR 05FDEA01471

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, FROM STA 959 TO STA 999 FOUND LT LOWER LONGITUDINAL PALLET GUIDE ASSY SUSPECT WITH INCORRECT SRM REPAIRS.  NEW CHANNEL REPAIRED AS PER SRM 53-70-00 VOL I FIG 6. MINOR REPIAR AS PER GMM 6-2-100.
